Dr. Breaks Gag Order & Exposes COVID Vax Deadly Effects
Dr. Charles Hoffe was issued a gag order from the Canadian Interior Health authority after he reported concerns around Moderna Covid-19 vaccine safety to colleagues responsible for implementing the vaccine rollout.
Dr. Hoffe had observed a high rate of severe side effects developing post-vaccination including anaphylactic shock and neurological conditions in 900 members of the First Nation community. The agency accused him of ‘vaccine hesitancy, and informed him that he would be reported to the BC College of Physicians and Surgeons.
Dr Hoffe broke the gag order and wrote an open letter to Dr. Bonnie Henry, indicating rates of injury and anaphylactic shock occurring at much higher rates than reported by government health organizations.
Below, find the full letter Dr Hoffee has submitted to Dr Bonne Henry. This documentation is important, as it shows how physicians of good conscience are being actively intimidated to stay silent on legitimate and evidence-based safety concerns around Covid-19 vaccinations.
Dear Dr. Henry,
The first dose of the Moderna vaccine has now been administered to some of my patients in the community of Lytton, BC. This began with the First Nations members of our community in mid-January, 2021. 900 doses have now been administered.
I have been quite alarmed at the high rate of serious side effects from this novel treatment. From this relatively small number of people vaccinated so far, we have had:
- Numerous allergic reactions, with two cases of anaphylaxis.
- One (presumed) vaccine-induced sudden death, (in a 72-year-old patient with COPD. This patient complained of being more short of breath continually after receiving the vaccine, and died very suddenly and unexpectedly on day 24, after the vaccine. He had no history of cardiovascular disease).
- Three people with ongoing and disabling neurological deficits, with associated chronic pain, persisting for more than 10 weeks after their first vaccine. These neurological deficits include; continual and disabling dizziness, generalised or localised neuromuscular weakness, with or without sensory loss. The chronic pain in these patients is either generalised or regional, with or without headaches
So in short, in our small community of Lytton, BC, we have one person dead, and three people who look as though they will be permanently disabled, following their first dose of the Moderna vaccine. The age of those affected ranges from 38 to 82 years of age.
So I have a couple of questions and comments;
1. Are these considered normal and acceptable long term side-effects for gene modification therapy? Judging by medical reports from around the world, our Lytton experience is not unusual.
2. Do you have any idea what disease processes may have been initiated, to be producing these ongoing neurological symptoms?
3. Do you have any suggestions as to how I should treat the vaccine-induced neuromuscular weakness, the dizziness, the sensory loss, and the chronic pain syndromes in these people, or should they all be simply referred to a neurologist? I anticipate that many more will follow, as the vaccine is rolled out. This was only phase one, and the first dose.
4. In stark contrast to the deleterious effects of this vaccine in our community, we have not had to give any medical care whatsoever, to anyone with Covid-19. So in our limited experience, this vaccine is quite clearly more dangerous than Covid-19.
5. I realise that every medical therapy has a risk-benefit ratio and that serious disease calls for serious medicine. But we now know that the recovery rate of Covid-19, is similar to the seasonal flu, in every age category. Furthermore, it is well known that the side effects following the second shot, are significantly worse than the first. So the worst is still to come.
6. It must be emphasised, that these people were not sick people, being treated for some devastating disease. These were previously healthy people, who were offered an experimental therapy, with unknown long-term side effects, to protect them against an illness that has the same mortality rate as the flu. Sadly, their lives have now been ruined.
7. It is normally considered a fundamental principle of medical ethics, to discontinue a clinical trial if significant harm is demonstrated from the treatment under investigation.
8. So my last question is this: Is it medically ethical to continue this vaccine rollout, in view of the severity of these life-altering side effects, after just the first shot? In Lytton, BC, we have an incidence of 1 in 225 of severe life-altering side-effects, from this experimental gene modification therapy.
I have also noticed that these vaccine-induced side effects are going almost entirely unreported, by those responsible for the vaccine rollout. I am aware that this is often a problem, with vaccines in general, and that delayed side-effects after vaccines, are sometimes labeled as being “coincidences”, as causality is often hard to prove. However, in view of the fact that this is an experimental treatment, with no long-term safety data, I think that perhaps this issue should be addressed too.
Furthermore, I have noticed, that the provincial vaccine injury reporting form, which was clearly designed for conventional vaccines, does not even have any place to report vaccine injuries of the nature and severity that we are seeing from this new mRNA therapy. It is now clearly apparent with medical evidence from around the world, that the side-effect profiles of the various gene modification therapies against Covid-19 have been vastly understated by their manufacturers, who were eager to prove their safety.
Thank you for your attention to this critically urgent public health matter.
Dr Charles Hoffe